Bestseller drug may cause osteoporosis

Community Leader
Registered: 07-25-2000
Bestseller drug may cause osteoporosis
2
Fri, 02-01-2013 - 5:38pm

A new study reveals the world’s second-most common prescription drug, Plavix, may increase the risk of osteoporosis.

http://sciencenordic.com/bestseller-drug-may-cause-osteoporosis

What does this information mean to you? Are you taking Plavix? How does this information affect your confidence in continuing it? Since reading this, would you decide to start taking Plavix if your doctor recommended it.

Community Leader
Registered: 07-25-2000
Wed, 02-06-2013 - 7:50pm

I agree, but when a drug is effective they don't want to wait to check long-term effects. Sometimes I feel that we are all just guinea pigs for the drug industry. 

iVillage Member
Registered: 01-17-2013
Tue, 02-05-2013 - 11:48am

That is horrible news! Who wants to have to worry that the medication you are taking for stroke or blood clot is going to destroy your bones.

I personally think they put drugs on the market way too fast these days without testing long term side affects.